Discussions that mention requip

Pain Management board


Hi Bilbo

Hate to hear you are having such a difficult time but really admire you for jumping off your meds! Thought about doing this myself to see if the meds are making such a big difference, there are many days lately when the pain doesn't seem to respond to anything and I refuse to go to a higher dosage if the doctor would even consider it.

I also suffer from RLS. After taking my pain meds and a mild nerve medication the RLS still keeps me up at night so the doctor prescribed Requip .25 mg. I don't know if there's a higher dose but .25 seems to work OK. You might ask your doctor about it since it's specifically for RLS. Since you had it when you were younger the medication you've been on might have covered it up but you are starting to notice it again now that you are tapering off instead of it being a withdrawal symptom.

Hang in there! :wave:

Lynne
Im taking your suggestions and will ask my Dr about it Monday. Today was better although I didnt eat much.

My why bought me a recubant excersize bike and I gave it a 20 minute spin and talk about endorphines. WoW.

Felt awesome. So far so good

Thanks to everyone!



[QUOTE=Kymtnms;2767917]Hi Bilbo

Hate to hear you are having such a difficult time but really admire you for jumping off your meds! Thought about doing this myself to see if the meds are making such a big difference, there are many days lately when the pain doesn't seem to respond to anything and I refuse to go to a higher dosage if the doctor would even consider it.

I also suffer from RLS. After taking my pain meds and a mild nerve medication the RLS still keeps me up at night so the doctor prescribed Requip .25 mg. I don't know if there's a higher dose but .25 seems to work OK. You might ask your doctor about it since it's specifically for RLS. Since you had it when you were younger the medication you've been on might have covered it up but you are starting to notice it again now that you are tapering off instead of it being a withdrawal symptom.

Hang in there! :wave:

Lynne